MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD BBL¿ DRY ANAEROBIC INDICATOR STRIPS; DEVICE, GAS GENERATING

BECTON DICKINSON CARIBE LTD. BD BBL¿ DRY ANAEROBIC INDICATOR STRIPS; DEVICE, GAS GENERATING
Catalog Number 271051
Medical Device Problem Code Device Ingredient or Reagent Problem (2910)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd bbl¿ dry anaerobic indicator strips, the customer noticed some of the indicator strips are not turning white after being placed in their large gaspak ez container, and others takes longer for them to turn white on unspecified number of patient samples.There was no health impact or consequence reported.

Brand Name
BD BBL¿ DRY ANAEROBIC INDICATOR STRIPS
Common Device Name
DEVICE, GAS GENERATING
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24887948
Report Number2647876-2026-00025
Device Sequence Number18604843
Product Code KZJ
UDI-Device Identifier30382902710517
UDI-Public(01)30382902710517(17)270131(10)5329942
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number271051
Device Lot Number5329942
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown